Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bald patch on head

My 7year old boy got a bald patch on his head why ?
Asked On : Sat, 22 Jan 2011
Answers:  2 Views:  730
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response

That can be a condition of patchy hairloss called Alopecia Areata, It starts with patches of hairloss over scalp, eye brow, beard and mustache(in adults), gradually these individual patches join together to form a bigger patch. There are different types of Alopecia areata, depending on the nature and extent of the disease.

cause: exact cause is not known, It is found to be associated with autoimmunity.
It can be treated with Homeopathy safely with oral medications and external application, which depends on individaul case. I suggest you not to go for steroidal injections, beware of their side-effects.

call me for any further quieries.

Homeopathy Human friendly.
Answered: Sat, 22 Jan 2011
I find this answer helpful
Homeopath Dr. Tejasvi K.P's  Response
I forgot to mention that stress can be a major triggering factor for Alopecia Areata and for any Autoimmune disease. See that your kid is not in such a stressful situation.

Mail me for any quiries or treatment.
Answered: Sat, 22 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor